MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Codes Stretched (1601); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Device evaluated by mfr: the device was returned for evaluation.Visual inspection revealed that the main coil was found kinked and stretched.Microscopic inspection of the main coil revealed that the zap tip has a smooth surface.The interlocking arm was inspected and no anomalies was noted.Dimensional inspection of the main coil revealed the components were within specification except the number of fiber bundles, which were only 27 out of 37-44.
 
Event or Problem Description
Reportable based on device analysis completed on 22oct2020.It was reported that coil friction occurred and the coil was stretched.The target area was located in the gastric vein.A 18mm x 40cm interlock -35 coil was selected for use.During procedure, it was noted that the coil could not be pushed continuously when reached half of the catheter.It was also found out that the coil was stretched.The procedure was completed with another of same device.No patient complications were reported and patient was stable post procedure.Patient was stable post procedure.However, device analysis revealed that there was missing fiber bundles.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10779804
Report Number2134265-2020-15231
Device Sequence Number1088275
Product Code KRD
UDI-Device Identifier08714729795414
UDI-Public08714729795414
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2023
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0025203889
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2020
Initial Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR
Patient Weight69